# SDR DHL9980626C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FUSELAGE LOWER PANEL NR 162Q DELAMINATED.  CUT OUT DAMAGED SECTION OF PANEL, FABRICATED DOUBLER IAW DC8 SRM 51-1-9 PG 37.  INSTALLED DOUBLER IAW DC8 SRM 51-1-9 PG 37.  N/R CARD NR 0068.
